# SDR DXTA200808073219

- Difficulty date: August 7, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 2,303 hours, 2,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, GEAR RET NORMALLY BUT RED GEAR UNSAFE LT. REMAINED ILLUMINATED + DID NOT EXTINGUISH. GEAR EXTENSION WAS ALSO NORMAL AND RED UNSAFE LT EXTINGUISHED.  RESEARCHED LANDING GEAR SYS. POSITIONED ACFT IN THE HANGAR. JACKED ACFT. SWUNG GEAR SEVERAL TIMES. INSPECTED DOWN LOCK, UP LOCK, AND DOOR SWITCHES ON BOTH MAIN AND NOSE GEAR. ALL SWITCHES APPEAR TO BE IN GOOD CONDITION.  CHECKED DOORS TO SEE IF DOORS LOCKED PROPERLY AND THEY DO, DURING SWING.  ALSO CHECKED DOORS RIGS. THE NOSE AND MAIN GEAR DOOR CHECK GOOD. SWUNG GEARS  SEVERAL TIMES AND COULD NOT DUPLICATE. CLEANED SWITCHED AND CONTACTS.  PERFORMED MORE GEAR SWINGS. OPS CHECK GOOD.  WORK DONE IAW MM 32-10-00.  CALLED TECH SUPPORT, ADVISED
